Distributional fourier transform and convolution associated to Chébli-Trimèche hypergroups

  1. Betancor, J.J. 1
  2. Betancor, J.D. 1
  3. Méndez, J.M. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Monatshefte fur Mathematik

ISSN: 0026-9255

Year of publication: 2002

Volume: 134

Issue: 4

Pages: 265-286

Type: Article

Export: RIS
DOI: 10.1007/s605-002-8262-x SCOPUS: 2-s2.0-20344376927 GOOGLE SCHOLAR
Data source: Scopus